View Full Version : Lamictal induced hypomania, but I do not want to stop it. any suggestions?


Jshect
11-28-13, 02:32 AM
I started Lamictal but it induced a somewhat pleasant hypomanic episode, but I do not want to stop it because this med had made me less angry.

I found this on another forum
"It should be noted that Lamictal can induce hypomania in a bipolar while they are titrating up. Typically in the 50-100mg range hypomania can occur. Once you get to your optimal dose it seems to settle down."

Has anyone had this experience? Have you had hypomania until you reached the optimal dose? Once you reached that optimal dose did you still notice the antidepressant effects? How did you feel when you reached the optimal dose?

Jshect
11-28-13, 03:22 AM
I guess a better title for this thread would be "How do I reduce or eliminate a Lamictal-induced hypomanic-like episode, without actually discontinuing the med?

Jshect
12-25-13, 01:55 AM
Come on people!! Has anyone on here started Lamictal at a low dose, had hypomania, and then had the hypomania disappear later when they moved to a higher dose or added another med??:confused:
I'm on other medications that interact with the Lamictal so I wonder if they had anything to do with the strong mania? For instance, I am on Trazadone, klonapin, oxcarbazapine (Trileptal), Loxapine, Bupropion, Deplin, and a Beta Blocker. Damn that's a lot of medications.:eyebrow: I spend a fortune on those meds too!

karbouris
01-02-14, 08:36 PM
I think that the trazadone or Buspar could be causing the problem. describe the hypomania, is it just restlessness or agiation or?